How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18897
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

I need to get my vouice cours for a demo im class not valluim

Customer Question

I need to get my vouice cours for a demo im class not valluim pleas that makse me nousiated
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. D. Love replied 3 years ago.
It will help if you could provide some clarification.
Are you asking how to make your voice coarse for a demonstration in class?
Is it Valium that makes you nauseated?

Expert:  Dr. D. Love replied 3 years ago.
I had asked for some clarification and have not heard back. There is no oral medicine that will cause hoarseness for a class demonstration. There are medicines that can be administered into the larynx by injection or spray, but these are not capable of being administered at home.

If you want to induce transient hoarseness at home, then you had the right idea, but it usually requires more than talking a lot, unless it is done for a very long period of time, and then it would be impossible to predict when it would occur. Instead, it would be better to be yelling or screaming at loudest volume that you can muster; this also is not guaranteed to be effective in a specific period of time, but it certainly is the most likely to work.

If I can provide any clarification, please let me know.